T Nation

Tren Induced Anxiety Post Injectiom


#1

Guys,

My situation dates back about 4 years when I was a few weeks into dieting down for my first bbing show and was using tren for the first time ever. It was the enanthate ester made by an UG lab and I was running 200mg e4d alongside 300mg eq e4d. I had just gotten done with my third injection and then a huge wave of anxiety related symptoms (shortness of breath, rapid heartbeat, nausea, mental fog, etc.) swept over me. I thought I was going to die. The anxiety would peak and subside for days to follow, and about a week later I tried my fourth shot and the same thing happened. After this I discontinued the tren and eq and continued dieting with some anavar for the remaining 6 or 7 weeks of the show. Even weeks after discontinuing the tren and eq, the anxiety remained.
I saw my physician a few weeks after the show and had discontinued all aas cold turkey and she initially prescribed zoloft. I took the zoloft for a month and felt like a zombie. Definitely not like myself. The next treatment was lexapro and took 10mg/day for a little under a year. I did feel a little better on the lexapro but after about 6 months I did notice some of the symptoms starting to return and ultimately decided to wean off.
It's been three years since then and I still have issues with mental clarity, mild anxiety, lethargy, etc.
Anybody shed some light on this? Maybe a similar personal experience?


#2

Hi,

The post tren anxiety is a typical panic attack. Not due to the tren directly, that was just a trigger for built up stress, anxiety, depression (one of those or a combination). I had similar bouts of anxiety that started if I had a few drinks or a hangover.. I also went on zoloft and felt like a zombie and I also moved onto cipralex/lexapro (10mg), on which I'm still taking (been 2 years). I found that this has helped loads.

BUT, the only way to really get rid of these terrible anxiety bouts is to make some good lifestyle changes. This is what I did, and over the last year I have 100% got over the 2/3 year period where I had intense bouts of anxiety, just as you described (I know how scary they are). I totally stopped social drinking; cleaned up my diet (less coffee and bad food); sorted out my sleep routine - this was key - So go to bed and get up same time every day. If you make it your goal to clean up your lifestyle, stay away from stimulants (gym supps), alcohol etc, and ensure your sleep pattern is correct, then you will be one step closer to getting totally over these anxiety attacks. BUT it is a slow process, maybe 12 months if you do this to full effect.

Another suggestion is to ask your doc for a few tranquillizer pills (which doctors would give to a patient to immediately reduce/stop an anxiety attack). Keep these with you. You know they work, so when you feel an anxiety attack coming on, you will be mentally aware that you have these pills if you need them. You mustn't actually use them - they are there to create piece of mind..

Lastly, if you are still suffering from anxiety attacks, I would suggest using lexapro again at lowish dose 10mg for say the next 12 months..

So what does your lifestyle look like? Do you over train at gym? I did that for a long while during the time when I had terrible bouts of anxiety... that is something to watch and would fit into the lifestyle changes I recommend.

Lexapro with the suggested changes will slowly start to reduce the anxiety and increase energy and focus.. and as soon as you notice some improvements, it gets easier.

good luck!! and any questions ask away - i know exactly what you are talking about!


#3

Do you have trouble sleeping? That was my main contributor to my anxiety bouts.. If so, then I can give you some solid advice on how to slowly sort that out!


#4

Also, in terms of training. As I mentioned, watch out for over training. The physical stress of over training, definitely increases mental stress and adds to these bouts of anxiety (you have to look at all the small changes you can make - believe me, they will add up and you can get over it). Also, try and include some cardio at the end of a weight training session, to boost endorphine release :slight_smile:


#5

good posts


#6

Thanks for the response and sorry for the delay in responding back.
As for lifestyle changes, I do not drink or consume any stimulants because as you mentioned they aggravate the anxiety symptoms. I have been off anything that would suppress my hpta for about 4 months now. Taking proper supplementation and starting to fine tune my eating patterns to support constant energy levels. Sleeping really does play a huge role as you've mentioned. If i don't get a solid 8.5 to 9 hours of sleep I have lethargy, difficulty concentrating, mild anxiety, etc.
Really my biggest concern is regaining my mental sharpness and keeping energy up as the anxiety overall is only a 2 or 3 on a scale of 1 to 10. However, i do frequently find my mind wandering and very rarely feel "in the moment" and don't get as excited about things like I used to. I met with a therapist the other day and have an appt. with a psychiatrist in a little over a week who is supposed to recommend some medication.
Any suggestions for meds (outside of lexapro,xanax, zoloft as i've taken them)?


#7

I get the occasional anxiety attack yay ptsd what I've found works best for me is to just smoke a little weed alot safer then ssri's which can cause a host of nasty sides.


#8

Hey man,

Glad to hear that you are making a move in the right direction.

The only other med that I tried was cymbalta - if your doctor recommends it, do yourself a favor and say NO. It had such a negative effect on me, and I have heard of others having the same negative side effects. For me, lexapro is working so well, giving me great motivation and focus. If you find that it makes you sleepy, then taking it at night counters that problem.

Seeing that you do not drink you can mention this to your doctor, as there are a number of meds that are taken at night only with the added side effect of helping you to sleep well.

Anyway, let us me know how it goes and what the doctor decides to put you on.

cheers


#9

Get a hormone panel done you may have never recovered from your cycling


#10

I have definitely had this done. I posted my results in the trt forum.


#11

Bro, got a prescription for Buspar. Dose prescribed is 15mg/d. I will give it a shot and let everyone know how it goes. Anybody ever heard of or had personal experience with?